# SDR HEEA090146

- Difficulty date: September 30, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,855 hours
- Engine: Allsn 250C30
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200904041
- Part serial: NA
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, DID NOT GET A GREEN LIGHT FOR NOSE GEAR.  ABORTED LANDING.  LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED DOWN LOCK HARNESS.
